A Monge-Ampere-type equation motivated by string theory

Ji-Xiang Fu Shing-Tung Yau

Geometric Analysis and Geometric Topology mathscidoc:1912.43547

Communications in Analysis and Geometry, 15, (1), 29-76, 2007.1
In this paper, we solve a Monge-Ampre-type equation by the continuity method. This equation is motivated by the superstring theory.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:39:54 uploaded by yaust ] [ 27 downloads ] [ 0 comments ]
@inproceedings{ji-xiang2007a,
  title={A Monge-Ampere-type equation motivated by string theory},
  author={Ji-Xiang Fu, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203954118566111},
  booktitle={Communications in Analysis and Geometry},
  volume={15},
  number={1},
  pages={29-76},
  year={2007},
}
Ji-Xiang Fu, and Shing-Tung Yau. A Monge-Ampere-type equation motivated by string theory. 2007. Vol. 15. In Communications in Analysis and Geometry. pp.29-76. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203954118566111.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved